RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khudyaev, S I

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:193
Abstract pages:4118
Full texts:1476
References:134

http://www.mathnet.ru/eng/person23621
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218807

Publications in Math-Net.Ru
2002
1. S. I. Khudyaev, O. V. Ushakovskii, “Space nonuniformity and auto-oscillations in the structured liquid flow”, Matem. Mod., 14:7 (2002),  53–73  mathnet  mathscinet  zmath
1998
2. V. M. Kholopov, S. I. Khudyaev, “Multiplisity of a steady combustion wave”, Matem. Mod., 10:5 (1998),  91–108  mathnet  mathscinet  zmath
1995
3. S. I. Khudyaev, “On an intermediate asymptotic in combustion theory”, Matem. Mod., 7:5 (1995),  41  mathnet  zmath
4. S. I. Khudyaev, “On one class of integrated equations in problems of combustion and hydrodynamics”, Matem. Mod., 7:1 (1995),  35–60  mathnet  mathscinet  zmath
1982
5. S. I. Khudyaev, “Estimations of integrals using means and some of their applications”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  280–295  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 24–42
1979
6. S. I. Khudyaev, “Discontinuous solution of the Cauchy problem for a degenerate parabolic equation with linear principal part”, Mat. Zametki, 26:6 (1979),  851–864  mathnet  mathscinet  zmath; Math. Notes, 26:6 (1979), 925–933  isi
1975
7. S. I. Khudyaev, “Some approximate methods of radiation transfer theory”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  412–428  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 125–141
1973
8. V. M. Vasil'ev, A. I. Vol'pert, S. I. Khudyaev, “The method of quasistationary concentrations for the equations of chemical kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 13:3 (1973),  683–697  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 13:3 (1973), 187–206
1972
9. A. M. Stolin, S. I. Khudyaev, “Non-isothermal instability of viscoelastic media flow”, Dokl. Akad. Nauk SSSR, 207:1 (1972),  60–63  mathnet
10. A. I. Vol'pert, S. I. Khudyaev, “On the Cauchy problem for composite systems of nonlinear differential equations”, Mat. Sb. (N.S.), 87(129):4 (1972),  504–528  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:4 (1972), 517–544
1969
11. A. I. Vol'pert, S. I. Khudyaev, “Cauchy's problem for degenerate second order quasilinear parabolic equations”, Mat. Sb. (N.S.), 78(120):3 (1969),  374–396  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 365–387
1966
12. S. I. Khudyaev, “Certain estimates of the eigenvalues for spherically symmetric problems”, Zh. Vychisl. Mat. Mat. Fiz., 6:supplement to № 4 (1966),  68–74  mathnet  mathscinet  zmath
1965
13. S. A. Bostandzhyan, A. G. Merzhanov, S. I. Khudyaev, “Hydrodynamic thermal explosion”, Dokl. Akad. Nauk SSSR, 163:1 (1965),  133–136  mathnet
1964
14. S. I. Khudyaev, “Boundary-value problems for certain quasi-linear elliptic equations”, Dokl. Akad. Nauk SSSR, 154:4 (1964),  787–790  mathnet  mathscinet  zmath
1963
15. S. I. Khudyaev, “The first boundary-value problem for non-linear parabolic equations”, Dokl. Akad. Nauk SSSR, 149:3 (1963),  535–538  mathnet  mathscinet  zmath
16. S. I. Khudyaev, “A criterion for the solvability of the Dirichlet problem for elliptic equations”, Dokl. Akad. Nauk SSSR, 148:1 (1963),  44–46  mathnet  mathscinet  zmath

1974
17. V. M. Vasil'ev, A. I. Vol'pert, S. I. Khudyaev, “On the paper “The method of quasi-stationary concentrations for the equations of chemical kinetics””, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  263  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 268

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020